# SDR QXEA2015061900325

- Difficulty date: June 19, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 33,083 hours, 34,642 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Not Reported
- Location: Nr 17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, NR 17 REQUIRES REPLACEMENT.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-42-05-02-01, STEP 4E, 2-8, SRM 51-42-05-02-01, STEP 4D, 3-10, AND SRM 51-40-15-02-01, STEP 6H2.
